# SDR FDEA202410101478

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66244
- Aircraft time: 6,303 hours, 3,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 113T230139G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INBOARD AFTER FLAP, LOWER SKIN SURFACE, WITH DENT, AT IFS 162, AND 7  FROM THE   AFT EDGE LH WING, INBOARD AFTER FLAP, LOWER SKIN SURFACE, AT IFS 162, AND 7  FROM THE AFT EDGE   WAS REPAIRED IAW B767 SRM 57-53-01-2R REP 1 FIG 201 (SHEET 4) PAG 1-4 AND SRM 51-70-03-0G   PAR 5.L FIG 16 REV 90 AUG 15/2024
